# SDR 9706772286

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 9660022001
- Condition: Malfunctioned
- Location: Lt Te Flap
- Part time: 35,602 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB UPON TRAILING EDGE FLAP RETRACTION, THE INBOARD FLAPS DID NOT RETRACT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT INBOARD FLAP POSITION TRANSMITTER.  OPERATIONAL CHECK OK.
